# SDR SWAA2020102222443

- Difficulty date: September 28, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5730
- Condition: Cracked
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOC BS 986.5 TO BS 1016 AT LEVEL STR 17R AT AFT GALLEY AREA.  REPLACED NEW WEB LOC BS 986.5 TO BS 1016 AT LEVEL STR 17R AT AFT GALLEY AREA, IAW B737-700 SRM 51-40-02 AND DRAWING 147A5730 REV A.
